# SDR AALA20100701TUL03

- Difficulty date: July 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE BOLTS IN AFT CARGO DOOR BEAM ARE CORRODED.  INSTALLED BEAM DOUBLER PER AARD 53-10-00-3.
